# SDR DXTA2025031802740

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N534QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0315
- Aircraft time: 3,269 hours, 2,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FBO CALLED AND REPORTED EXIT SIGN ABOVE ENTRY DOOR WAS ON WITH NO POWER ON THE AIRCRAFT. CORRECTIVE ACTION; FORWARD EMERGENCY LIGHTING INERTIA WAS RESET, AND TC-FLT-33-1001 (CESSNA 680 / 680A / 700 / EMBRAER EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE WAS ACCOMPLISHED WITH NO DEFECTS NOTED. ALL WORK DONE IN REF WITH CE-680A AMM 33-50-00.
